Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Costa-Hoffman-Meeks type surface in $ {\mathbb{H}^2 \times \mathbb{R} }$


Author: Filippo Morabito
Journal: Trans. Amer. Math. Soc. 363 (2011), 1-36
MSC (2000): Primary 53A10, 49Q05
Published electronically: September 1, 2010
MathSciNet review: 2719669
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence in the space $ {\mathbb{H}}^2 \times \mathbb{R}$ of a family of embedded minimal surfaces of genus $ 1\leqslant k<+\infty$ and finite total extrinsic curvature with two catenoidal type ends and one middle planar end. The proof is based on a gluing procedure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53A10, 49Q05

Retrieve articles in all journals with MSC (2000): 53A10, 49Q05


Additional Information

Filippo Morabito
Affiliation: Laboratoire d’Analyse et Mathématiques Appliquées, Université Paris-Est, CNRS UMR 8050, 5 blvd Descartes, 77454 Champs-sur-Marne, France – and – Dipartimento di Matematica, Università Roma Tre, Largo S. L. Murialdo 1, 00146 Roma, Italy
Address at time of publication: School of Mathematics, Korea Institute for Advanced Study, 207-43 Cheongnyangni 2-Dong, Dongdaemun-gu Seoul 130-722, Korea
Email: morabito@mat.uniroma3.it, filippo.morabito@univ-mlv.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-04952-9
PII: S 0002-9947(2010)04952-9
Received by editor(s): April 4, 2008
Published electronically: September 1, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.